# SDR CA000306014

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,263 hours
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 840755
- Condition: Sheared
- Location: Cylinder Head
- Part time: 1,881 hours
- Component: Rotax, Rotax, 912F3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOLD DOWN STUD SHEARED ALLOWING HEAD TO SHIFT FROM BARREL.
